Patient :I had unprotected sex on 22 and 24 , on 22 i was taken i-pill with in 2 hours and on 24 i was taken unwanted -72 with in 1 hour but now i have low vaginal bleeding from 3 days. What is it? How long is it? I have lower stomach pain and the bleeding is not occurs in night.
Thank you for writing to us.
Ideally, you should not take 2 tablets at a time as it can cause a lot of problems in periods. Since you have taken them, you will be getting symptoms. These symptoms can be bleeding and cramps with excessive pain. Please talk to a Doctor and get the right treatment if the bleeding continues after 2 days.
Also, see a Doctor if you lose consciousness or get a fever.
Hope this helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.